# SDR MALA000210

- Difficulty date: March 1, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N517XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2335
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Part number: 643500300
- Part serial: 02997
- Condition: Stuck
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

LANDING GEAR HANDLE WON''T MOVE UP AFTER TAKEOFF.  USED OVERRIDE TO RETRACT GEAR, GEAR HANDLE MOVES DOWN NORMALLY WHEN EXTENDING GEAR.  MAINTENANCE REPLACED LANDING GEAR HANDLE ASSEMBLY IAW AM 32-40-14.  ALL CHECKS GOOD.
